Structure identification of a multidimensional plant
Differencialʹnye uravneniâ, Tome 42 (2006) no. 4, pp. 567-569
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_4_a19,
author = {Yu. F. Orlov},
title = {Structure identification of a multidimensional plant},
journal = {Differencialʹnye uravneni\^a},
pages = {567--569},
year = {2006},
volume = {42},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_4_a19/}
}
Yu. F. Orlov. Structure identification of a multidimensional plant. Differencialʹnye uravneniâ, Tome 42 (2006) no. 4, pp. 567-569. http://geodesic.mathdoc.fr/item/DE_2006_42_4_a19/